# SDR SWAA2020060379614

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30, 3RD VERTICAL STIFFENER IS CRACKED.  TRIMMED OUT THE DAMAGED PART AT RT HORIZONTAL STAB INSPAR RIB AT STA 120.30, 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5 59899U 27MAY20.
